# SDR SWIA2020082552079

- Difficulty date: August 18, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 7,306 hours, 4,159 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Isolator
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR INTERNAL SURFACE HAS 2 EACH THREADED ISOLATORS THAT ARE DAMAGED ACROSS THE CENTER OF THE DOOR, AS MARKED.     (C-CHECK  8/24/2020)REMOVED AND REPLACED ISOLATORS ATFWD CARGO DOOR REF SRM APPLIED TOP COAT SRM.
